# SDR FDEA201409022407

- Difficulty date: September 2, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES ON LOWER SKIN PANEL FROM FWD PRESS BULKHEAD BS 200 TO FWD AVIONICS BAY DOOR.  REPAIR CARRIED OUT IAW EA F-5300-T0310667.
